# SDR R61A201503040136

- Difficulty date: March 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 17,590 hours, 13,842 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Broken
- Location: R2 Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 DOOR WOULD NOT ARM.  MAINTENANCE INSPECTED AND FOUND THE ARM CABLE IS BROKEN IN HALF.  MAINTENANCE R & R R2 DOOR ARMING CABLE IAW AMM AND OPS CHECKED GOOD. ACFT IS GOOD FOR SERVICE.
